MAUDE Adverse Event Report: TANDEM DIABETES CARE T:SLIM X2 INSULIN PUMP WITH CONTROL-IQ TECHNOLOGY; ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP

TANDEM DIABETES CARE T:SLIM X2 INSULIN PUMP WITH CONTROL-IQ TECHNOLOGY; ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP
Model Number 1002717
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 02/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the pump battery was depleting quickly resulting in the pump shutting off.The customer¿s blood glucose (bg) level that was displayed as "high", although specific value was not provided.Customer addressed elevated bg by a correction injection via manual insulin therapy.Troubleshooting with tandem technical support indicated that pump battery was depleting normally based on settings and customer usage.The customer continued to use the pump for insulin therapy.

Brand Name
T:SLIM X2 INSULIN PUMP WITH CONTROL-IQ TECHNOLOGY
Common Device Name
ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP
Manufacturer (Section D)
TANDEM DIABETES CARE
12400 high bluff drive
san diego CA 92130
Manufacturer Contact
john connell
12400 high bluff drive
san diego, CA 92130
858 224-6281
MDR Report Key24427386
Report Number3013756811-2026-34917
Device Sequence Number18198726
Product Code QFG
UDI-Device Identifier00850006613373
UDI-Public(01)00850006613373(11)200203
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K203234
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1002717
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Initial Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/02/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age20 YR
Patient SexFemale